MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4474
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that episode review identified stored events which were due to random noise that resembled a non-physiologic, mechanical signal on the right ventricular (rv) channel.Additionally, the amount of episodes has significantly increased over the past two months.Further details revealed that minute ventilation was disabled due to signal artifact monitor (sam).Two sam events were noted and noise was seen on both the atrial and rv electrocardiograms (egm) simultaneously.The caller confirmed the patient was having an electrophysiology study at the time of the events.A boston scientific technical services consultant concluded the first sam event was a false positive due to external source followed by a failed sensor lead check due to out of range pacing impedance measurements on the rv lead.The consultant documented and discussed the clinical observations and programming options were provided to the caller.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that episode review identified stored events which were due to random noise that resembled a non-physiologic, mechanical signal on the right ventricular (rv) channel.Additionally, the amount of episodes has significantly increased over the past two months.Further details revealed that minute ventilation was disabled due to signal artifact monitor (sam).Two sam events were noted and noise was seen on both the atrial and rv electrocardiograms (egm) simultaneously.The caller confirmed the patient was having an electrophysiology study at the time of the events.A boston scientific technical services consultant concluded the first sam event was a false positive due to external source followed by a failed sensor lead check due to out of range pacing impedance measurements on the rv lead.The consultant documented and discussed the clinical observations and programming options were provided to the caller.No adverse patient effects were reported.It was reported that this rv lead has continued to exhibit recurrent noise with thousands of stored episodes over the past ten days.Additionally, a rv intrinsic amplitude out of range alert had been generated.Lead impedance measurements were stable in the upper 300-400 ohms range.A boston scientific technical services consultant discussed the clinical observations and programming options for this patient.The patient is only paced 1% in the rv.No adverse patient effects were reported.
 
Additional Manufacturer Narrative

Brand Name
FINELINE II EZ STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14033365
Report Number2124215-2022-08603
Device Sequence Number6298629
Product Code DTB
UDI-Device Identifier00802526265037
UDI-Public00802526265037
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2004
Device Model Number4474
Device Catalogue Number4474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale